# SDR SWIA20250514

- Difficulty date: May 14, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1000 STRINGER 14L-15L- GOUGE IN SKIN INTERNAL SURFACE FWD SIDE OF CARGO DOOR CUTOUT. SEE ATTACHED PICS.  (C-CHECK RO 09/07/2025) BLENDED-OUT 2EA GOUGED AREAS ON FS1000 STRINGER 14L-15L IN FUSELAGE SKIN INTERNAL SURFACE FWD SIDE OF CARGO DOOR CUT-OUT PER REF CRJ 700 SRM 51-12-00-001001-A01 AND PERFORMED REPAIR PER REO 670-53-61-2517 REV -- DATE 2025-06-20. ALL STEPS OF REO C/W. COMPLIED WITH TASK CARD 51-900-1002-SKY.
